Wednesday, 8 June 2022 18:00 – Thursday, 9 June 2022 16:30
ICC Wales (Newport), Coldra Woods Newport South Wales NP18 1HQ
It’s back! After two years, we’re reconnecting farm and trade members in this huge 3-day event taking place at ICC Wales, Newport on 7th, 8th & 9th June 2022.
Get in front of farm and rural attraction owners and senior managers from all over the UK in this popular event, previously attended by 250 operators.
Take a look at the floor plan here to see which stand space you would like.
Tuesday 7th June
Informal Networking Evening Meal and Entertainment
Wednesday 8th June
– Open Visit to Cattle Country
– Trade Exhibition Set Up
– 6pm Drinks Reception – Trade Exhibition Opens (2 hours)
– 8pm Awards Dinner
Thursday 9th June
– 8am Trade Exhibition Opens (1 hour)
– 9am Talks
– 10:20am Exhibition Opens Again (1 hour)
– 11:20am Talks
– 12pm Lunch & Exhibition (2 hours)
– 2pm Talks & Exhibition Closes
– 4:30pm Finish for Delegates
© 2022 National Farm Attractions Network | Email: | All rights reserved.